| Model Number |
01.18.433 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hip Fracture (2349)
| Date of Event |
11/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 days after the primary, the patient came in reporting pain due to a periprosthetic femoral bone fracture, near the distal part of the stem.It is not possible to confirm the cause of the fracture, but it was reported that the patient stated that he had gone from standing to sitting and that when he was about to sit down, the fracture occurred.The surgeon revised successfully the stem and head with competitor components and revised the medacta liner with a medacta liner.
Additional Manufacturer Narrative
Batch review performed on 19-nov-2024 40 items manufactured and released on 19-jun-2024.Expiration date: 2029-06-04.No anomalies found related to the problem.To date, 25 items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.